# SDR AWXA9700451

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND 2 CRACKS IN FUSELAGE AFT OF LT WING TO BODY AT PREVIOUS REPAIR AT STR 17L, STA 727B.  FABRICATED REPAIR DOUBLER AND REPAIRED IN ACCORDANCE WITH SRM 53-30-03.
